# SDR SWAA2018040320904

- Difficulty date: March 28, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1262
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 787, BETWEEN STRINGERS 8L TO 9L.   REPAIRED THE FRAME IAW EA.
